# SDR UPS99829003

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, LT ELEV UPPER SKIN CRACKED STA XE77.  REMOVED DAMAGED AREA IAW DC8 SRM 55-2-1, FABBED REPAIR DOUBLER AND FILLER IAW DC8 SRM 55-2-1, ALODINED IAW DC8 SRM 51-1-8, COLD BONDED REPAIR AND SEALED DOUBLER IAW DC8 SRM 51-1-9A, INSTALLED DOUBLERS IAW DC8 SRM 51-1-21A.
